Case ReportsWarfarin-Cranberry Juice Interaction Resulting in Profound Hypoprothrombinemia and BleedingRindone, Joseph P.*; Murphy, Terry W. Author Information Northern Arizona VA Health Care System, Prescott, AZ, USA *Address for correspondence: Northern Arizona VA Health Care System, 500 N Hwy 89 Prescott, AZ 86313. E-mail: [email protected] American Journal of Therapeutics 13(3):p 283-284, May 2006. | DOI: 10.1097/01.mjt.0000178908.32892.2f Buy Metrics Abstract Few published reports have suggested a substantial interaction between cranberry juice and warfarin, although a definite link could not be established. We encountered a patient taking stable doses of warfarin who developed major bleeding and high INR soon after starting daily cranberry juice. No other identifiable reasons for the high INR were apparent. The patient resumed his usual dose of warfarin after stopping the juice. This case suggests a definite relationship between cranberry juice and warfarin. © 2006 Lippincott Williams & Wilkins, Inc.